Top answers from doctors based on your search:
Disclaimer

postprandial fatique

A 34-year-old male asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
H pylori: Just started treatment or completed treatment? If just started - the medications including the PPI ( i.e. Dexilant or Prilosec) may not agree and may ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Exam: Call your physician for a comprehensive physicial exam, blood and urine testing.
1
1 thank
A 50-year-old member asked:
Dr. Peter Corrado
41 years experience Family Medicine
Many answers: This question has many answers and fatigue is a common reason for a doctor visit. Causes include anemia, thyroid disease, infections like mono or hepa ... Read More
3
3 thanks
A 29-year-old member asked:
Dr. Abby Caplin
40 years experience Integrative Medicine
Lots of things: Nutrient-poor diet, not enough sleep, anemia, medication or drug side effects, chronic stress, hidden illness (usually with other symptoms), etc... ... Read More
41
41 thanks
A 31-year-old member asked:
Dr. Thomas Namey
48 years experience Rheumatology
Absolutely!: Fatigue worsens everything, including pain!
A 44-year-old member asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
No: Not related to that but as u know many other factors can cause that please see your pcp for evaluation.
1
1 thank
A 38-year-old member asked:
Dr. Carlo Contreras
A Verified Doctor answered
A US doctor answered Learn more
Underperformance: This is not a medical term. I think you are probably talking about adrenal insufficiency. This basically means that the adrenal gland is not produci ... Read More
1
1 comment
17
17 thanks
A 45-year-old member asked:
Dr. Melissa Young
9 years experience Internal Medicine
Bogus diagnosis: There is no true medical entity called adrenaline or adrenal fatigue or sluggishness. It is a way for some unscrupulous people to feed off the fear ... Read More
A 46-year-old member asked:
Dr. David Sneid
41 years experience Endocrinology
In some people: But it is generally mild and resolves after several days or weeks. If you are taking other diabetes medication as well that has the potential to lower ... Read More
3
3 thanks
A 24-year-old female asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
No: They are harmless.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month